# SDR SWIA200718365

- Difficulty date: April 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 12,054 hours, 10,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACK AT LOWER AFT CORNER, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS AT LOWER AFT AND LOWER FORWARD PAX DOOR UNDER TOP STEP PER CRJ200 REO 601R 52-11-279 REV NC.
